MathSciNet Relay Station
MathSciNet bibliographic data
MR3057039 47H09 (47H10)
Nicolae, Adriana Asymptotic behavior of averaged and firmly nonexpansive mappings in geodesic spaces. Nonlinear Anal. 87 (2013), 102–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement